Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 2, Pages 95-106
Random fixed point theorems on product spaces
Quaid-i-Azam University, Department of Mathematics, Islamabad 45320, Pakistan
Received 1 August 1992; Revised 1 February 1993
Copyright © 1993 Ismat Beg and Naseer Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence of random fixed point of a locally contractive
random operator in first variable on product spaces is proved. The
concept continuous random height-selection is discussed. Some
random fixed point theorems for nonexpansive self and nonself maps are
also obtained in product spaces.